Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Three sets of generational relations defining the abstract simple group of order 504


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 9 (1903), 194-204
DOI: https://doi.org/10.1090/S0002-9904-1903-00976-8
Cited work: Bull. New York Math. Soc., Volume 3, Number 3 (1893), 73--78
MathSciNet review: 1557975
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1903-00976-8

American Mathematical Society